P. Aboulker, P. Charbit, N. Trotignon, and K. Vuskovic, Vertex elimination orderings for hereditary graph classes. Discrete math. to appear, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01230783

A. Berry, J. R. Blair, J. P. Bordat, and . Simonet, Graph Extremities Defined by Search Algorithms, Algorithms, vol.3, issue.2, p.2010
DOI : 10.3390/a3020100

URL : https://hal.archives-ouvertes.fr/lirmm-00482042

A. Berry and J. Bordat, Local lexbfs properties in an arbitrary graph, Proceedings of Journées Informatiques Messines, 2000.

A. A. Bertossi and M. A. Bonuccelli, Hamiltonian circuits in interval graph generalizations, Information Processing Letters, vol.23, issue.4, pp.195-200, 1986.
DOI : 10.1016/0020-0190(86)90135-3

T. H. Cormen, C. E. Leiserson, R. L. Rivest, and C. Stein, Introduction to Algorithms (3, 2001.

D. G. Corneil, E. Köhler, and J. Lanlignel, On end-vertices of Lexicographic Breadth First Searches, Discrete Applied Mathematics, vol.158, issue.5, pp.434-443, 2010.
DOI : 10.1016/j.dam.2009.10.001

G. Derek, R. Corneil, and . Krueger, A unified view of graph searching, SIAM J. Discrete Math, vol.22, issue.4, pp.1259-1276, 2008.

P. Crescenzi, R. Grossi, M. Habib, L. Lanzi, and A. Marino, On computing the diameter of real-world undirected graphs, Theoretical Computer Science, vol.514, pp.84-95, 2013.
DOI : 10.1016/j.tcs.2012.09.018

URL : https://hal.archives-ouvertes.fr/hal-00936304

J. Dusart and M. Habib, A new LBFS-based algorithm for cocomparability graph recognition, Discrete Applied Mathematics, vol.216, 2014.
DOI : 10.1016/j.dam.2015.07.016

URL : https://hal.archives-ouvertes.fr/hal-01274023

R. Michael, D. S. Garey, L. J. Johnson, and . Stockmeyer, Some simplified np-complete problems, STOC, pp.47-63, 1974.

C. Martin and . Golumbic, Algorithmic Graph Theory and Perfect Graphs, Annals of Discrete Mathematics, vol.57, 2004.

M. Habib, R. M. Mcconnell, C. Paul, and L. Viennot, Lex-BFS and partition refinement, with applications to transitive orientation, interval graph recognition and consecutive ones testing, Theoretical Computer Science, vol.234, issue.1-2, pp.59-84, 2000.
DOI : 10.1016/S0304-3975(97)00241-7

E. John, R. E. Hopcroft, and . Tarjan, Efficient algorithms for graph manipulation [h] (algorithm 447), Commun. ACM, vol.16, issue.6, pp.372-378, 1973.

N. Korte and R. H. Möhring, An Incremental Linear-Time Algorithm for Recognizing Interval Graphs, SIAM Journal on Computing, vol.18, issue.1, pp.68-81, 1989.
DOI : 10.1137/0218005

H. Müller, Hamiltonian circuits in chordal bipartite graphs, Discrete Mathematics, vol.156, issue.1-3, pp.291-298, 1996.
DOI : 10.1016/0012-365X(95)00057-4

D. J. Rose, R. E. Tarjan, and G. S. Lueker, Algorithmic Aspects of Vertex Elimination on Graphs, SIAM Journal on Computing, vol.5, issue.2, pp.266-283, 1976.
DOI : 10.1137/0205021

D. R. Shier, Some aspects of perfect elimination orderings in chordal graphs, Discrete Applied Mathematics, vol.7, issue.3, pp.325-331, 1984.
DOI : 10.1016/0166-218X(84)90008-8

E. Robert, M. Tarjan, and . Yannakakis, Simple linear-time algorithms to test chordality of graphs, test acyclicity of hypergraphs, and selectively reduce acyclic hypergraphs, SIAM J. Comput, vol.13, issue.3, pp.566-579, 1984.

. Shou-jun, X. Xu, R. Li, and . Liang, Moplex orderings generated by the lexdfs algorithm, Discrete Applied Mathematics, vol.161, pp.13-142189, 2013.